Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 158134, 10 pages
http://dx.doi.org/10.1155/2015/158134
Research Article

New Reproducing Kernel Functions

Department of Mathematics, Faculty of Education, Dicle University, 21280 Diyarbakır, Turkey

Received 18 November 2014; Revised 10 January 2015; Accepted 21 January 2015

Academic Editor: Masoud Hajarian

Copyright © 2015 Ali Akgül. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. P. Agarwal and D. O'Regan, “Triple solutions to boundary value problems on time scales,” Applied Mathematics Letters, vol. 13, no. 4, pp. 7–11, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. Cui and Y. Lin, Nonlinear Numerical Analysis in the Reproducing Kernel Space, Nova Science, New York, NY, USA, 2009. View at MathSciNet
  4. S. Zaremba, “Sur le calcul numérique des fonctions demandées dans le problème de dirichlet et le problème hydrodynamique,” Bulletin International de l'Académie des Sciences de Cracovie, vol. 68, pp. 125–195, 1908. View at Google Scholar
  5. S. Bergman, The Kernel Function and Conformal Mapping, American Mathematical Society, New York, NY, USA, 1950. View at MathSciNet
  6. J. Mercer, “Function of positive and negative type and their connection with the theory of integral equation,” Philosophical Transactions of the Royal Society of London. Series B, vol. 209, pp. 415–446, 1909. View at Google Scholar
  7. N. Aronszajn, “Theory of reproducing kernels,” Transactions of the American Mathematical Society, vol. 68, pp. 337–404, 1950. View at Publisher · View at Google Scholar · View at MathSciNet
  8. F. Geng and M. Cui, “Solving a nonlinear system of second order boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 1167–1181, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Y. Zhou, Y. Lin, and M. Cui, “An efficient computational method for second order boundary value problems of nonlinear differential equations,” Applied Mathematics and Computation, vol. 194, no. 2, pp. 354–365, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. H. Yao and Y. Lin, “Solving singular boundary-value problems of higher even-order,” Journal of Computational and Applied Mathematics, vol. 223, no. 2, pp. 703–713, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Y. Wang, L. Su, X. Cao, and X. Li, “Using reproducing kernel for solving a class of singularly perturbed problems,” Computers & Mathematics with Applications, vol. 61, no. 2, pp. 421–430, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. X. Lü and M. Cui, “Analytic solutions to a class of nonlinear infinite-delay-differential equations,” Journal of Mathematical Analysis and Applications, vol. 343, no. 2, pp. 724–732, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Y.-L. Wang and L. Chao, “Using reproducing kernel for solving a class of partial differential equation with variable-coefficients,” Applied Mathematics and Mechanics. English Edition, vol. 29, no. 1, pp. 129–137, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. F. Geng and M. Cui, “New method based on the HPM and RKHSM for solving forced Duffing equations with integral boundary conditions,” Journal of Computational and Applied Mathematics, vol. 233, no. 2, pp. 165–172, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. Du and M. Cui, “Solving the forced Duffing equation with integral boundary conditions in the reproducing kernel space,” International Journal of Computer Mathematics, vol. 87, no. 9, pp. 2088–2100, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. X. Lv and M. Cui, “An efficient computational method for linear fifth-order two-point boundary value problems,” Journal of Computational and Applied Mathematics, vol. 234, no. 5, pp. 1551–1558, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. W. Jiang and Y. Lin, “Representation of exact solution for the time-fractional telegraph equation in the reproducing kernel space,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 9, pp. 3639–3645, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. M. Cui and H. Du, “Representation of exact solution for the nonlinear Volterra-Fredholm integral equations,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1795–1802, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. B. Wu and X. Li, “Iterative reproducing kernel method for nonlinear oscillator with discontinuity,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1301–1304, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. M. Inc, A. Akgül, and A. Kılıçman, “A new application of the reproducing kernel Hilbert space method to solve MHD Jeffery-HAMel flows problem in nonparallel walls,” Abstract and Applied Analysis, vol. 2013, Article ID 239454, 12 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet